# SDR SIMA200135203

- Difficulty date: December 13, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND CORROSION ON THE RIGHT GALLEY FLOORBEAM AT FRAME 20.  REMOVED CORROSION BY BLENDING OUT.  FABRICATED AN U-CHANNEL REPAIR DOUBLER.  WORK DONE IAW EMB GST 3862/01, ITEM 12 AND STANDARD SRM PRACTICES.  (M)
